| Catalog Number |
SRF-695 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Patient reported rupture.This is for the right side.Device remains implanted.
Event or Problem Description
Later healthcare professional reported "capsular contracture baker grade lll".This is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture and rupture was received on feb 11, 2026 with lot number 2942258.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis (deformation, creases) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "capsular contracture baker grade lll".This is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6.
Event or Problem Description
Patient reported "rupture".Later healthcare professional reported "capsular contracture baker grade iii".Later healthcare professional reported "edema" and "pleural effusions".This is for the right side.Device was explanted.